# SDR IPXA2020062977048

- Difficulty date: June 8, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: NRC6043501
- Part serial: 48498
- Condition: Migrated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT I/B AILERON ACTUATOR ATTACH FITTING I/B BUSHING IS MIGRATED.REPAIRED LT I/B AILERON ACTUATOR ATTACH FITTING I/B MIGRATED BUSHING IAW VT-SAA EA 011-5751-01-A8375 REV. IR AND UPS EO MD11-5750-76997-A. (MINOR)
